Transparent_banner
home || sign-in || register ||

Publication: A note on small on-line Ramsey numbers for paths and their generalization

All || By Area || By Year

Title A note on small on-line Ramsey numbers for paths and their generalization
Authors/Editors* Pawel Pralat
Where published* Australasian Journal of Combinatorics
How published* Journal
Year* 2008
Volume 40
Number -1
Pages 27-36
Publisher
Keywords
Link http://www.math.ryerson.ca/~pralat/research.html
Abstract
In this note, we consider the on-line Ramsey numbers R(P_n) for paths and their generalization. The standard on-line Ramsey game is played on an unbounded set of vertices, whereas the new variant of the game we consider is the game where the number of vertices is bounded. Using a computer cluster, we ‘calculated’ some new values for short paths, both for the generalized on-line Ramsey numbers and the classical ones. In particular, we showed that R(P_7)=12, R(P_8)=15, and R(P_9) \le 17.
Go to Random Graph Theory
Back to page 56 of list